# SDR 99ZZZX4377

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982BH
- Make and model: Snias AS350B2
- Aircraft serial: 2876
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: 1409611
- Condition: Loose
- Location: Oil Temperature
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT WITH 6 PASSENGERS ON BOARD, THE PILOT NOTICED THE ENGINE OIL TEMPERATURE GAUGE JUMP FROM 90 DEGREES CELCIUS TO BEING PEGGED OUT AT 130 DEGREES CELCIUS.  THE PILOT PERFORMED A PRECAUTIONARY LANDING IN A PASTURE IN HANA.  WHEN THE MECHANIC ARRIVED 30 MINUTES LATER, THE ENGINE OIL TEMPERATURE GAUGE INDICATED A NORMAL 45 DEGREES CELCIUS.  THE SPADE TERMINAL ELECTRICAL CONNECTOR AT THE OIL TEMPERATURE PROBE WAS CHANGED DUE TO POSSIBLE LOOSENESS OF THE CRIMP CONNECTION OR BROKEN WIRE STRANDS AT THE TERMINAL.
